REAL

Items where Author is "Zayed, H. M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Srivastava, H. M. and Mostafa, A. O. and Aouf, M. K. and Zayed, H. M. (2019) Basic and fractional q-calculus and associated Fekete-Szegő problem for p-valently q-starlike functions and p-valently q-convex functions of complex order. Miskolc Mathematical Notes, 20 (1). pp. 489-509. ISSN 1787-2413

This list was generated on Fri Mar 28 11:59:17 2025 CET.